I have been on Tamoxifen x 1 mo. and have incessant itching that turn into welts which then last 2 days, insomnia has always been a problem and nausea
Member has chosen to not make this information public.
Member not yet following any Pages.
First of all, I am my biggest critic and that being said, I hear myself ask questions and sound vain, shallow. But it doesn’t negate my nemisis….bloating. I don’t feel gasy I just look like I have a very very round beach ball underneath my shirts!!! Why is this? I asked about this immediately after my surgery and the dr., a man said oh lovie, its just that you are now seeing a part of your abdomen that you could not see when you had a breast. I have complained to the point of finally getting an ultrasound and results are negative, a liver test shows fatty liver and dr. say not to worry.
I started Anastrozole immediately after my mastectomy in 2016, my oncol. did not discussed sideeffects. I did however notice he was overly concerned about my ankles and pain in ankles-I had no complaints. Now in 2018, I have sleepless nights, horrible depression,horrible joint and bone pain and my hair is thinning. I have grown my hair past my butt and it has been increasingly thin on top and throughout. I have a different Oncol. and it seems it takes an act of God to get her to switch me to a different pill. I have to take this pill x 10 years, don't think I will make it that long.